# SDR SWAA2021101930848

- Difficulty date: October 15, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737
- Aircraft serial: 33867
- Aircraft time: 54,006 hours, 32,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 194E PANEL HOLES ; THE 194E PANEL HAS SEVERAL HOLE ELONGATED AND CRACKED / [01] TSR 2021006529 SUBMITTED; [02] REINSTALLED PANEL 194E WITH CORRECT FASTENERS AND WASHERS PER EA 21-153-00370. SPEED TAPE NOT INSTALLED AT THIS TIME.; [03] EA 21-153-03070 ISSUED TO FAULT TTG8Q006WSJT; [04] CORRECTING SELECT REFERENCE. REFERENCE TO FAULT TTG8Q006WSJT AND EA 21-153-03070
